MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 1 S/A CP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 1 S/A CP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J486H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2001
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained via: what was the initial procedure? joint replacement.What is the procedure date? (b)(6) 2021.What was used to complete the procedure? used another suture.Did the patient suffer from any consequence due to the issue? no.Is there any photo available for visual analysis? there isnt any photo for analysis.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance's related to the reported complaint condition were identified.Note: events reported via 2210968-2021-07842, and 2210968-2021-07844.
 
Event or Problem Description
It was reported that a patient underwent a joint replacement procedure on (b)(6) 2021 and suture was used.During the procedure, the suture got detached from the needle.Another like device was used to complete the procedure.There were no patient consequences reported.Additional information was requested.

Brand Name
VCL CT BRD VIO 36IN 1 S/A CP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12392166
Report Number2210968-2021-07845
Device Sequence Number3476440
Product Code GAM
UDI-Device Identifier10705031040397
UDI-Public10705031040397
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberJ486H
Device Catalogue NumberJ486H
Device Lot NumberRAMCBL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1